RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 4, Pages 143–157 (Mi dm1456)  

This article is cited in 1 scientific paper (total in 1 paper)

Limit Poisson law for the distribution of the number of components in generalized allocation scheme

A. N. Timashev

Institute of Cryptography, Communications and Informatics

Abstract: We consider problems on the convergence of distributions of the total number of components and numbers of components with given volume to the Poisson law. Sufficient conditions of such convergence are given. Our results generalize known statemets on the limit Poisson laws of the number of components (cycles, unrooted and rooted trees, blocks and other structures) in the corresponding generalized allocation schemes.

Keywords: generalized allocation scheme, Poisson distribution, components, cycles, blocks, trees, saddle-point method.

DOI: https://doi.org/10.4213/dm1456

Full text: PDF file (464 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2019, 29:4, 255–266

Bibliographic databases:

UDC: 519.214+519.212.2
Received: 29.05.2017

Citation: A. N. Timashev, “Limit Poisson law for the distribution of the number of components in generalized allocation scheme”, Diskr. Mat., 29:4 (2017), 143–157; Discrete Math. Appl., 29:4 (2019), 255–266

Citation in format AMSBIB
\Bibitem{Tim17}
\by A.~N.~Timashev
\paper Limit Poisson law for the distribution of the number of components in generalized allocation scheme
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 4
\pages 143--157
\mathnet{http://mi.mathnet.ru/dm1456}
\crossref{https://doi.org/10.4213/dm1456}
\elib{http://elibrary.ru/item.asp?id=30737817}
\transl
\jour Discrete Math. Appl.
\yr 2019
\vol 29
\issue 4
\pages 255--266
\crossref{https://doi.org/10.1515/dma-2019-0023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000481416500005}


Linking options:
  • http://mi.mathnet.ru/eng/dm1456
  • https://doi.org/10.4213/dm1456
  • http://mi.mathnet.ru/eng/dm/v29/i4/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Timashev, “Random mappings with component sizes from a given set”, Theory Probab. Appl., 64:3 (2019), 481–489  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Дискретная математика
    Number of views:
    This page:168
    References:14
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020